JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 64
On Differentiability with Respect to Parameters of the Lebesgue Integral

    Authors: Vasile Lupulescu,  
    Keywords: Lebesgue integral, Contingent cones, Contingent derivatives.  
    Date Received: 07/12/01  
    Date Accepted: 20/07/02  
    Subject Codes:


    Editors: Sever S. Dragomir,  

The aim of this paper is to extend the results of  [7] and [8] to a Lebesgue integral whose integrand and limits of integration depend on parameters.

[7] E.J. McSHANE, Integration, Princeton Univ.Press, 1947.
[8] I. MIRICA, Generalization Derivatives with the Applications in Optimal Control and Optimization, PhD Thesis, Univ. Iasi, 1997.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login